Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017 (2017), Article ID 7294761, 20 pages
https://doi.org/10.1155/2017/7294761
Research Article

Threshold Dynamics in Stochastic SIRS Epidemic Models with Nonlinear Incidence and Vaccination

1Department of Medical Engineering and Technology, Xinjiang Medical University, Urumqi 830011, China
2College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Correspondence should be addressed to Zhidong Teng; moc.anis@gnet_gnodihz

Received 30 July 2016; Accepted 21 November 2016; Published 16 January 2017

Academic Editor: Giuseppe Pontrelli

Copyright © 2017 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A: Statistical Mechanics and Its Applications, vol. 354, no. 1–4, pp. 111–126, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model of AIDS and condom use,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 36–53, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model for internal HIV dynamics,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1084–1101, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Gray, D. Greenhalgh, L. Hu, X. Mao, and J. Pan, “A stochastic differential equation SIS epidemic model,” SIAM Journal on Applied Mathematics, vol. 71, no. 3, pp. 876–902, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Gray, D. Greenhalgh, X. Mao, and J. Pan, “The SIS epidemic model with Markovian switching,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 496–516, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Lahrouz and A. Settati, “Necessary and sufficient condition for extinction and persistence of SIRS system with random perturbation,” Applied Mathematics and Computation, vol. 233, pp. 10–19, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Jiang, C. Ji, N. Shi, and J. Yu, “The long time behavior of DI SIR epidemic model with stochastic perturbation,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 162–180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Liu, C. Bai, and K. Wang, “Asymptotic stability of a two-group stochastic SEIR model with infinite delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 10, pp. 3444–3453, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Q. Lu, “Stability of SIRS system with random perturbations,” Physica A: Statistical Mechanics and Its Applications, vol. 388, no. 18, pp. 3677–3686, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Q. Yang and X. Mao, “Stochastic dynamics of SIRS epidemic models with random perturbation,” Mathematical Biosciences and Engineering, vol. 11, no. 4, pp. 1003–1025, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. Zhao, T. Zhang, and S. Yuan, “The threshold of a stochastic SIVS epidemic model with nonlinear saturated incidence,” Physica A. Statistical Mechanics and its Applications, vol. 443, pp. 372–379, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Zhao, D. Jiang, and D. O'Regan, “The extinction and persistence of the stochastic SIS epidemic model with vaccination,” Physica A, vol. 392, no. 20, pp. 4916–4927, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Zhao and D. Jiang, “The threshold of a stochastic SIS epidemic model with vaccination,” Applied Mathematics and Computation, vol. 243, pp. 718–727, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Ji and D. Jiang, “Threshold behaviour of a stochastic SIR model,” Applied Mathematical Modelling, vol. 38, no. 21-22, pp. 5067–5079, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Q. Yang and X. Mao, “Extinction and recurrence of multi-group SEIR epidemic models with stochastic perturbations,” Nonlinear Analysis: Real World Applications, vol. 14, no. 3, pp. 1434–1456, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. J. Witbooi, “Stability of an SEIR epidemic model with independent stochastic perturbations,” Physica A, vol. 392, no. 20, pp. 4928–4936, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Lahrouz and A. Settati, “Qualitative study of a nonlinear stochastic SIRS epidemic system,” Stochastic Analysis and Applications, vol. 32, no. 6, pp. 992–1008, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Q. Yang, D. Jiang, N. Shi, and C. Ji, “The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence,” Journal of Mathematical Analysis and Applications, vol. 388, no. 1, pp. 248–271, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Zhao and D. Jiang, “The threshold of a stochastic SIRS epidemic model with saturated incidence,” Applied Mathematics Letters, vol. 34, pp. 90–93, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Zhou, W. Zhang, S. Yuan, and H. Hu, “Persistence and extinction in stochastic SIRS models with general nonlinear incidence rate,” Electronic Journal of Differential Equations, vol. 2014, article 42, pp. 1–17, 2014. View at Google Scholar · View at MathSciNet
  22. H. Liu, Q. Yang, and D. Jiang, “The asymptotic behavior of stochastically perturbed DI SIR epidemic models with saturated incidences,” Automatica, vol. 48, no. 5, pp. 820–825, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Lahrouz and L. Omari, “Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence,” Statistics & Probability Letters, vol. 83, no. 4, pp. 960–968, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Q. Liu and Q. Chen, “Analysis of the deterministic and stochastic SIRS epidemic models with nonlinear incidence,” Physica A: Statistical Mechanics and Its Applications, vol. 428, pp. 140–153, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. T. Tang, Z. Teng, and Z. Li, “Threshold behavior in a class of stochastic SIRS epidemic models with nonlinear incidence,” Stochastic Analysis and Applications, vol. 33, no. 6, pp. 994–1019, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. Lahrouz, L. Omari, D. Kiouach, and A. Belmaâti, “Complete global stability for an SIRS epidemic model with generalized non-linear incidence and vaccination,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6519–6525, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997.
  28. R. Z. Hasminskii, Stochastic stability of differential equations, vol. 7 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Springer-Verlag, Berlin, Germany, 1980. View at MathSciNet
  29. M. Carletti, K. Burrage, and P. M. Burrage, “Numerical simulation of stochastic ordinary differential equations in biomathematical modelling,” Mathematics and Computers in Simulation, vol. 64, no. 2, pp. 271–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus